# SDR CALA2021041400460

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,049 hours, 17,420 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 654N0244438
- Condition: Damaged
- Location: Bs 1329, Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN STA1329 RBL24 SEAT TRACK FITTING HAS UNFINISHED DRILLED HOLE IN RADIUS. REF HAECO GSO NR # 9283265. REMOVED FLOOR PANELS 252EF AND 251JF IAW B757-300 AMM 53-01-01- 024-022. REMOVED DAMAGED FITTING AT STA 1329 RBL24 IAW B757-300 SRM 51-40-02. LOCATED AND DRILLED HOLES IN NEW FITTING PN 654N- 0244-438 PO# 996343.1 IAW BOEING DWG # 146N5120 REV:B AND B757- 300 SRM 51-40-05. INSTALLED NEW FITTING AT STA 1329 RBL 24 IAW 01844 AND B757-300 AMM 53-01-01. REF HAECO GSO NR 9283265, INSTALLED FLOOR PANELS 252 EF AND 25 JF IAW UNITED EC/RA # 5100- CEILING SUPPORT STRAP IN AFT PIT IAW B757-300 SRM 51-40-02. AND B757-300 SRM 51-40-02. REMOVED AND REPLACED FASTENERS IN BOEING DWG # 146N5120 REV B, AND BOEING DWG # 146N5002 REV: A
